MathSciNet Relay Station
MathSciNet bibliographic data
MR2765774 33C15 (33C20 33C50)
Miller, A. R.; Paris, R. B. Euler-type transformations for the generalized hypergeometric function $_{r+2}F_{r+1}(x)$. Z. Angew. Math. Phys. 62 (2011), no. 1, 31–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement